All Papers in Volume 2 Issue 2(103-195)
On Hooks of Young Diagrams
Bessenrodt, Christine   
103-110
Maximizing the Descent Statistic
Ehrenborg, Richard    Mahajan, Swapneel   
111-129
An Improvement of the Ivanov Bound
Koolen, Jack    Hiraki, Akira   
131-135
k-regular Factors and Semi-k-regular Factors in Bipartite Graphs
Kotani, Keiko   
137-144
Some Combinatorial Conjectures for Shifted Jack Polynomials
Lassalle, Michel   
145-163
Fault-tolerant Routing in Circulant Networks and Cycle Prefix Networks
Hsu, D. Frank    Cao, Feng    Chang, Gerard    Liaw, Sheng-Chyang   
165-172
An Analytic Approach for the Analysis of Rotations in Fringe-balanced Binary Search Trees
Prodinger, Helmut    Panholzer, Alois   
173-184
Enumeration Schemes and, More Importantly, Their Automatic Generation
Zeilberger, Doron   
185-195
This site is maintained by Bill Chen. If you have any suggestions or anything to contribute, please contact me at
津教备0272号 津ICP备06011496号